# SDR DALA13004329242

- Difficulty date: January 16, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N942DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53556
- Aircraft time: 30,006 hours, 27,299 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1145
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CORROSION WAS FOUND ON THE FUSELAGE SKIN AT STA 1145.5 AND L29R.  DAMAGE WAS REPAIRED IAW ER/A 504831-14, SECTION I.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  FABRICATED DOUBLER REPAIR AND TAPERED SHIM.  TREATED, PRIMED AND INSTALLED REPAIR PARTS IAQ ER/A 504831-04MA, REV O. SECT I. TIME CONTROLLED ITEM IAW SECTION II.
